Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 296, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 10, 2008, 4:59 PM CDT for 4 counties in Oklahoma. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2008, 4:59 PM CDT (21:59 UTC)
- Expired
- May 10, 2008, 6:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 94 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 5:04 PM CDT | HAIL 0.75 | Indianola, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 11:29 AM CDT | Tornado Watch | SPC | 9 hr |
| May 10, 1:38 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -598 J/kg
- Mixed-layer LCL
- 1471 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 544 m²/s²
- 0-3 km storm-relative helicity
- 682 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 102159 SVRTSA OKC061-091-101-121-102300- /O.NEW.KTSA.SV.W.0296.080510T2159Z-080510T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 459 PM CDT SAT MAY 10 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA WESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA EASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 600 PM CDT * AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR INDIANOLA...MOVING EAST AT 35 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...VIVIAN... CANADIAN...EUFAULA...CHECOTAH...ENTERPRISE...WHITEFIELD...PORUM... BRIARTOWN AND WARNER. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3558 9535 3517 9508 3508 9577 3526 9584 TIME...MOT...LOC 2159Z 251DEG 32KT 3520 9570 $$
1 follow-up statement
000 WWUS54 KTSA 102250 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 550 PM CDT SAT MAY 10 2008 OKC077-121-127-102300- /O.CON.KTSA.TO.W.0080.000000T0000Z-080510T2300Z/ PITTSBURG OK-PUSHMATAHA OK-LATIMER OK- 550 PM CDT SAT MAY 10 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTHWESTERN LATIMER...NORTHERN PUSHMATAHA AND EASTERN PITTSBURG COUNTIES... AT 547 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO TRACK A POTENTIALLY TORNADIC THUNDERSTORM WITH STRONG LOW LEVEL ROTATION. THIS STORM WAS LOCATED NEAR HAILEYVILLE...MOVING EAST AT 25 MPH. THIS VERY DANGEROUS STORM HAS A HISTORY OF PRODUCING A TORNADO...TAKE COVER NOW SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HARTSHORNE... GOWEN...SARDIS...TUSKAHOMA...PANOLA...DAMON...HIGGINS...YANUSH AND WILBURTON. A LARGE AND EXTREMELY DANGEROUS TORNADO IS ON THE GROUND THIS IS A LIFE THREATENING SITUATION. IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS LAT...LON 3494 9520 3452 9520 3475 9571 3487 9563 TIME...MOT...LOC 2250Z 278DEG 25KT 3478 9559 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 4:56 PM CDT, 3 minutes earlier.
Area forecast discussion, May 10, 4:56 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
456 PM CDT SAT MAY 10 2008
.MESOSCALE UPDATE...
NEW CONVECTION IS DEVELOPING ACROSS EASTERN
OKLAHOMA NOW IN A ZONE OF LOW-LEVEL CONFLUENCE
THAT IS ACTING AS A WEAK DRY LINE. THE STORMS
ARE IN AN AXIS OF EXTREME INSTABILITY OF
SURFACE-BASED CAPE OF UP TO 4000 J/KG AND LIFTED
INDEX VALUES OF -13. DEEP-LAYER SHEAR IS STRONG
AND GIVEN THE WEAK L0W-LEVEL FORCING AND ORIENTATION
OF THE SHEAR...THE CELLS ARE EXPECTED TO BECOME
SUPERCELLS. HOWEVER WITH THEIR CURRENT MOTIONS...
STORM-RELATIVE HELICITES ARE ONLY NEAR 100 M2/S2.
ALSO HODOGRAPHS SHOW A WEAKNESS IN THE MID-LEVEL
STORM-RELATIVE FLOW...SO TORNADO POTENTIAL SEEMS
RATHER LIMITED AT THIS TIME...BUT CELLS THAT
CAN BECOME SUSTAINED WILL HAVE A VERY LARGE HAIL
POTENTIAL. THE CELLS ARE STILL FIGHTING SYNOPTIC
SCALE DOWNWARD MOTION IN THE WAKE OF THE EARLIER
ACTIVITY.
AT 4PM PRESSURE RISES AND SURFACE WIND GUSTS
INDICATE THE COLD FRONT IS BEGINNING ITS SURGE
AND AS IT REACHES THE BACK EDGE OF THE MOISTURE
A SQUALL LINE OF SOME EXTENT IS EXPECTED TO
FORM WITH ENHANCED WIND DAMAGE POTENTIAL.
...NOTE PREVIOUS MESOSCALE AFD WAS STUCK IN TRANSMISSION
AND WAS ACTUALLY WRITTEN AROUND 345 PM INSTEAD OF THE
INDICATED 443 PM...
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 10 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...WIND ADVISORY UNTIL 10 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, May 10, 4:43 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT SAT MAY 10 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
443 PM CDT SAT MAY 10 2008
...SEVERE THUNDERSTORMS LIKELY WITH A FEW TORNADOES POSSIBLE THIS
AFTERNOON AND EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...REMAINDER OF THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...EAST OF A BARTLESVILLE...TULSA...MCALESTER LINE
ONSET...ONGOING.
AREA AT GREATEST RISK...I40 CORRIDOR.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EAST OF A BARTLESVILLE...TULSA...MCALESTER LINE
ONSET...ONGOING.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
ISOLATED THUNDERSTORMS HAVE BEGUN TO DEVELOP ALONG THE DRY LINE
CURRENTLY LOCATED NEAR BARTLESVILLE...EXTENDING SOUTH THROUGH
TULSA TO WEST OF MCALLISTER. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS
WILL CONTINUE TO DEVELOP AND RAPIDLY INTENSIFY THROUGH THE EARLY
EVENING HOURS AS THE ATMOSPHERE REMAINS VERY UNSTABLE. WITH STRONG
DEEP LAYER SHEAR PRESENT...SUPERCELLS THUNDERSTORMS ARE LIKELY
WITH THE THREAT FOR VERY LARGE HAIL TO THE SIZE OF BASEBALLS AND
ISOLATED TORNADOES. THE SEVERE WEATHER THREAT IS EXPECTED TO END
BY LATE EVENING AS THE COLD FRONT SWEEPS ACROSS THE REMAINDER OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION IS ONGOING. EMERGENCY MANAGERS SHOULD
ENSURE ALL COMMUNICATION MODES FOR SEVERE WEATHER OPERATIONS ARE
READY AND VISIT THE DECISION SUPPORT PAGE FOR UPDATES THROUGHOUT
THE AFTERNOON AND EVENING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...HIGH WIND POTENTIAL.
MONDAY...HIGH WIND POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
STRONG AND GUSTY WINDS WILL DEVELOP IN THE AREA BEHIND THE CURRENT
STORM SYSTEM AS IT DEEPENS RAPIDLY ONCE IT MOVES EAST OF THE
REGION.
THERE WILL BE THUNDERSTORM POTENTIAL AGAIN IN THE AREA IN THE
MIDDLE OF NEXT WEEK AS THE NEXT WEATHER SYSTEM DEVELOPS IN THE
PLAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, May 10, 3:35 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL MANSFIELD 35.06N 94.25W
05/10/2008 E1.00 INCH SEBASTIAN AR LAW ENFORCEMENT
&&
RBDLocal storm report, May 10, 3:47 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
347 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM HAIL VIAN 35.50N 94.97W
05/10/2008 E1.00 INCH SEQUOYAH OK TRAINED SPOTTER
1150 AM HAIL OKAY 35.85N 95.32W
05/10/2008 E1.00 INCH WAGONER OK TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL
&&
DMJLocal storm report, May 10, 3:50 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
350 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL CECIL 35.44N 93.94W
05/10/2008 E1.00 INCH FRANKLIN AR EMERGENCY MNGR
&&
SFPLocal storm report, May 10, 4:05 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
405 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL OZARK 35.49N 93.83W
05/10/2008 E0.88 INCH FRANKLIN AR EMERGENCY MNGR
&&
SFPSpecial weather statement, May 10, 4:52 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT SAT MAY 10 2008
OKZ070-071-073-074-102215-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-
452 PM CDT SAT MAY 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHERN MUSKOGEE
IN SOUTHEAST OKLAHOMA
SOUTHERN MCINTOSH...WESTERN HASKELL AND NORTHEASTERN PITTSBURG
AT 452 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF INDIANOLA...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...ENTERPRISE...EUFAULA...RAIFORD...
CROWDER...INDIANOLA AND CANADIAN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3539 9530 3518 9523 3506 9585 3523 9590
TIME...MOT...LOC 2152Z 254DEG 38KT 3517 9577Special weather statement, May 10, 4:52 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT SAT MAY 10 2008
OKZ061-062-102215-
MAYES OK-ROGERS OK-
452 PM CDT SAT MAY 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL ROGERS AND NORTHERN MAYES
AT 452 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTH OF TIAWAH...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAREMORE...TIAWAH...FOYIL...
BUSHYHEAD...PRYOR...SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY
AND DISNEY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3649 9543 3652 9501 3631 9502 3626 9560
3639 9566
TIME...MOT...LOC 2152Z 254DEG 42KT 3633 9552The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 11:14 AM CDT | Special Weather Statement | TSA | Wagoner | 46 min |
| May 10, 11:49 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 56 min |
| May 10, 12:30 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 30 min |
| May 10, 1:10 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 65 min |
| May 10, 1:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 59 min |
| May 10, 2:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Pittsburg, Sequoyah | 46 min |
| May 10, 2:33 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 57 min |
| May 10, 2:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 65 min |
| May 10, 3:03 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 57 min |
| May 10, 3:23 PM CDT | Wind Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 19 hr |
| May 10, 4:52 PM CDT | Special Weather Statement | TSA | McIntosh | 23 min |
| May 10, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 59 min |
| May 10, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 52 min |
| May 10, 5:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 63 min |
| May 10, 5:14 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 61 min |
| May 10, 5:16 PM CDT | Tornado Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 59 min |
| May 10, 5:19 PM CDT | Tornado Warning | TSA | McIntosh | 26 min |
| May 10, 5:24 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 66 min |
| May 10, 5:26 PM CDT | Tornado Warning | TSA | Craig, Ottawa | 49 min |
| May 10, 5:29 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg, Pushmataha | 31 min |
| May 10, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 59 min |
| May 10, 5:39 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Muskogee | 41 min |
| May 10, 5:44 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 46 min |
| May 10, 5:49 PM CDT | Tornado Warning | TSA | Pittsburg, Pushmataha | 41 min |
| May 10, 5:52 PM CDT | Tornado Warning | TSA | Delaware | 53 min |
| May 10, 5:56 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 49 min |
| May 10, 6:01 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 59 min |
| May 10, 6:05 PM CDT | Tornado Warning | TSA | Adair, Delaware | 40 min |
| May 10, 6:11 PM CDT | Tornado Warning | TSA | Adair, Sequoyah | 34 min |
| May 10, 6:16 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 44 min |
| May 10, 6:18 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 42 min |
| May 10, 6:24 PM CDT | Tornado Warning | TSA | Pushmataha | 49 min |
| May 10, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 45 min |
| May 10, 6:41 PM CDT | Tornado Warning | TSA | LeFlore | 38 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.